# SDR UALA2012100105554

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,480 hours, 11,252 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 12
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SATCOM BITE TEST FOUND LGA HPA FAILED.  REMOVED AND REPLACED HIGH POWER AMPLIFIER (LGA SUBSYSTEM).
